Vol. 7, No. 5, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 5, 721–900
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 7, No. 5, 2014

Infinite cardinalities in the Hausdorff metric geometry
585–593

Alexander Zupan

Computing positive semidefinite minimum rank for small graphs
595–609

Steven Osborne and Nathan Warnberg

The complement of Fermat curves in the plane
611–618

Seth Dutter, Melissa Haire and Ariel Setniker

Quadratic forms representing all primes
619–626

Justin DeBenedetto

Counting matrices over a finite field with all eigenvalues in the field
627–645

Lisa Kaylor and David Offner

A not-so-simple Lie bracket expansion
647–655

Julie Beier and McCabe Olsen

On the omega values of generators of embedding dimension-three numerical monoids generated by an interval
657–667

Scott T. Chapman, Walter Puckett and Katy Shour

Matrix coefficients of depth-zero supercuspidal representations of $\mathrm{GL}(2)$
669–690

Andrew Knightly and Carl Ragsdale

The sock matching problem
691–697

Sarah Gilliand, Charles Johnson, Sam Rush and Deborah Wood

Superlinear convergence via mixed generalized quasilinearization method and generalized monotone method
699–712

Vinchencia Anderson, Courtney Bettis, Shala Brown, Jacqkis Davis, Naeem Tull-Walker, Vinodh Chellamuthu and Aghalaya S. Vatsala